# SDR CALA2012021700105

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 46,641 hours, 15,510 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: M390291101
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN 24DEF EMERGENCY PATH LIGHT ON BULLNOSE IS INOPERATIVE.  REPAIRED GROUND GD03806 BY REPLACING TERMINAL CONTACT AND INSERTING GROUND WIRE INTO GROUND BLOCK.  EMERGENCY LIGHT AT 24 DEF CHECKED GOOD.  REPAIR DONE PER SWPM 20-90-15.
